A memetic ant colony optimization algorithm for the dynamic travelling salesman problem

Mavrovouniotis, M. ORCID: 0000-0002-5281-4175 and Yang, S., 2011. A memetic ant colony optimization algorithm for the dynamic travelling salesman problem. Soft Computing, 15 (7), pp. 1405-1425. ISSN 1432-7643

Full text not available from this repository.
Item Type: Journal article
Publication Title: Soft Computing
Creators: Mavrovouniotis, M. and Yang, S.
Publisher: Springer
Date: July 2011
Volume: 15
Number: 7
ISSN: 1432-7643
Identifiers:
NumberType
10.1007/s00500-010-0680-1DOI
680Publisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 01 Dec 2016 08:43
Last Modified: 09 Jun 2017 14:08
URI: http://irep.ntu.ac.uk/id/eprint/29204

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year